# SDR CA080625001

- Difficulty date: June 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,841 hours
- Engine: Wilint FJ44
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6317003136
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 2,115 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED AND EXPERIENCED COMPLETE HYDR FLUID LOSS. ACFT GEAR ALTERNATE EXTENDED AND RETURNED TO AIRPORT. TROUBLESHOOTING REVEALED RUPTURED HYDR PRESSURE LINE INBD OF SERVICE QUICK CONNECT. LINE REPLACED WITH NEW, AND SYS BLED. ACFT RUN FOR 10 MIN AND ALL 3 SYS FILTERS REMOVED AND CHECKED FOR DEBRIS. NONE NOTED. FILTERS REPLACED WITH NEW IAW AMM 29-10-00. AND SYS BLED. ALL SYS INCLUDING GEAR CYCLED 40 TIMES. ACFT RUN AND SYS CHECKED SERVICEABLE. RUPTURE APPEARED TO BE A MFG FLAW THAT WAS NOT NOTICEABLE DUE TO THE HYDR LINE IDENT LABEL BEING PLACED OVER THE FLAW.
